I have been not taking my regular dosage of Clonazepam for just a matter of days. I have been on Clonazepam for over 10 yrs, about maybe 13 years. I did not know in the beginning that I would get to this road. I am already experiencing irritability, crying, and short term memory loss when I'm trying to talk to someone. I have one pill left and was taking them twice a day. The place that got me started on this do not want to help me wean off longer term, but more quickly because of money. But they are not the ones that have to endure this consistent withdrawal symptoms. What do I do? I just lost my medical insurance and they put me on Buspar and Celexa just last week. I just want to be free of this time in my life and I wish I had never started taking it, but I did not know what I was getting into back then. I was just trying to function from the anxiety and panic that was in my life at the time. I don't respond well to medicines that don't calm my brain down. I went cold turkey and came off of Strattera a year ago, but had only been on that for 3 yrs. Also they were going to make me go off without any supervision. My appointment to see the doctor is for 3 months from now? What in the world are they thinking? The doctor told me if I take half of the Clonazapam I have left, I would be free of it in 2 1/2 days. I said; After over 10 yrs of being on it? He said, yes. Is that true? I don't believe it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.